ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Riemann-Stieltjes operators on some weighted function spaces

Journal: Journal of the International Mathematical Virtual Institute (Vol.3, No. 1)

Publication Date:

Authors : ; ;

Page : 81-96

Keywords : Riemann-Stieltjes operators; weighted Bloch space;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, Riemann-Stieltjes-type integral operators between weighted logarithmic Bloch spaces are considered. Moreover, we give some criteria for lacunary series of new spaces B ! and B !;0 which have the weight terms in their definitions. Finally, we prove global Besov-type characterizations for the weighted Bloch space and the little weighted Bloch space.

Last modified: 2014-01-16 19:18:18